# SDR UALA2012092105351

- Difficulty date: September 20, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 70,297 hours, 25,879 cycles
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8D1453
- Part serial: 28
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT (110 KNOTS) FOR LEFT ENG OIL PRESS LIGHT.  REPLACED NR 1 ENGINE LOW OIL PRESSURE SWITCH IAW AMM.  OPS AND LEAK CHECK OK.
